# SDR UPS06146453

- Difficulty date: March 2, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 5,566 hours, 3,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: A53410765219
- Condition: Cracked
- Location: Fr 54 Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT TOP OF PRESSURE BULKHEAD AT FS 54, LEFT SIDE BRACKET HAS CRACK.  REMOVED AND REPLACED BRACKET PER SRM 51-40-00, 51-20-10, 51-23-10 AND 51-40-44.
